# SDR QXEA200501775

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 16,074 hours, 23,178 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Environ Controls
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2115 - CABIN DUCT HOT AND FLIGHT COMPARTMENT CAUTION LIGHTS ILLUMINATED.  PERFORMED APPROPRIATE CHECKLIST.  DUCT CAUTION LIGHTS EXTINGUISHED.  DUCT TEMP REMAINS AT 40 DEGREES.  MAINTENANCE COMPLIED WITH FUNCTIONAL CHECK OF THE TEMP CONTROL SYSTEM IAW DHC-8-200 AMM TASK 21-90-00-720-801.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
